# SDR ASAA2018080625667

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 37,773 hours, 11,337 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P6801
- Condition: Damaged
- Location: Apu Bay
- Part time: 8,997 hours, 15,021 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED APU FOR OIL CONSUMPTION.  ACFT GROUNDED. ACCOMPLISHED A BOROSCOPE INSPECTION OF INNER SURFACE OF APU TURBO EXHAUST DUCT. FOUND BURN OIL EVIDENCE IAW FIM 49-95, TASK 801-STEP A-D (1) (A).  REPLACED THE APU IAW AMM 49-11-00.
